Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 96, NWS Denver/Boulder, CO

June 26, 2009Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2009, 3:53 PM MDT for Morgan County, Colorado. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 3:53 PM MDT (21:53 UTC)
Expired
Jun 26, 2009, 4:45 PM MDT
In force
52 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Morgan County, CO

The radar

The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:10 PM MDTTSTM WND GST 805 Nne Hoyt, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:38 PM MDTSevere Thunderstorm WatchSPC5 hr
Jun 26, 3:50 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 262153
SVRBOU
COC087-262245-
/O.NEW.KBOU.SV.W.0096.090626T2153Z-090626T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
353 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 445 PM MDT

* AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED 5 MILES SOUTH OF WELDONA...OR 8 MILES WEST OF FORT
  MORGAN...MOVING NORTH AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
  WELDONA...TWELVE-MILE CORNER...ORCHARD...LOG LANE VILLAGE...JACKSON
  RESERVOIR...GOODRICH...GARY...FORT MORGAN...BRUSH...ANTELOPE
  SPRINGS AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PAIR OF THUNDERSTORMS OVER MORGAN COUNTY WILL HAVE THE POTENTIAL 
TO PRODUCE LARGE HAIL AND STRONG THUNDERSTORM WINDS.  THE STRONGEST 
STORM IS TO THE WEST NORTHWEST OF FORT MORGAN. THE SECONDARY STORM 
IS OVER THE SOUTHEAST PART OF THE COUNTY. 

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING 
FOR NORTHEAST COLORADO.

&&

LAT...LON 4051 10412 4051 10365 4002 10355 4003 10414
TIME...MOT...LOC 2150Z 191DEG 15KT 4027 10395

$$
DANKERS
2 follow-up statements
000 
WWUS55 KBOU 262217
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
417 PM MDT FRI JUN 26 2009

COC087-262245-
/O.CON.KBOU.SV.W.0096.000000T0000Z-090626T2245Z/
MORGAN CO-
417 PM MDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR MORGAN COUNTY...

AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 5
MILES SOUTHEAST OF WIGGINS...OR 14 MILES SOUTHWEST OF FORT MORGAN...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WIGGINS...WELDONA...TWELVE-MILE CORNER...ORCHARD...LOG LANE
VILLAGE...JACKSON RESERVOIR...GOODRICH...GARY...FORT MORGAN...
BRUSH...ANTELOPE SPRINGS AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ANOTHER THUNDERSTORM HAS MOVED OVER NORTH-CENTRAL MORGAN COUNTY 
WHICH MAY ALSO PRODUCE SEVERE WEATHER. THIS THUNDERSTORM WAS ALSO 
MOVING NORTHEAST AT 30 MPH. 

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR NORTHEAST COLORADO.

&&

LAT...LON 4051 10412 4051 10365 4002 10355 4003 10414
TIME...MOT...LOC 2215Z 223DEG 35KT 4016 10403

$$
DANKERS
000 
WWUS55 KBOU 262246
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT FRI JUN 26 2009

COC087-262255-
/O.EXP.KBOU.SV.W.0096.000000T0000Z-090626T2245Z/
MORGAN CO-
446 PM MDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY HAS EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

THE THUNDERSTORMS OVER MORGAN COUNTY HAVE PRODUCED ABOUT AN INCH OF 
RAINFALL IN A 20 MINUTE PERIOD...PEA SIZED HAIL AND GUSTY WINDS OF 
40 TO 50 MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR NORTHEAST COLORADO.

LAT...LON 4051 10412 4051 10365 4002 10355 4003 10414
TIME...MOT...LOC 2217Z 223DEG 35KT 4017 10401

$$


DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:44 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 26, 2:44 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
244 PM MDT FRI JUN 26 2009

.SHORT TERM...MID-LEVEL SHORTWAVE AND AN ASSOCIATED SFC COLD FRONT
FCST TO EXIT THE FCST AREA BY LATE THIS EVENING. IN THEIR WAKE
DRIER...SLIGHTLY COOLER AND PROGRESSIVELY MORE STABLE AIR PROGGED TO
SPREAD ACROSS THE FCST AREA FM NORTHWEST TO SOUTHEAST DURING THE DAY
SATURDAY. PRESENT TEMPERATURE FCST FOR TONIGHT AND SATURDAY LOOKS
OKAY AS IT REFLECTS THE 1-3C COOL DOWN TOMORROW.

AS FOR THE REMAINDER OF THIS AFTERNOON AND TONIGHT...SPC JUST ISSUED
A SEVERE T-STORM WATCH FOR NEARLY ALL OF NORTHEAST AND EAST CENTRAL
COLORADO UNTIL 03Z THIS EVENING. SOLID LINE OF STORMS MOVING OFF THE
FOOTHILLS AND ACROSS THE I-25 URBAN CORRIDOR NEXT HOUR OR TWO WILL
CONTINUE TO MOVE EAST ACROSS THE REMAINDER OF THE PLAINS BY
MID-EVENING. STRONG...POSSIBLY DAMAGING STRAIGHT LINE WINDS...SMALL
HAIL AND HEAVY RAINFALL BIGGEST THREAT FROM THESE STORMS. PW VALUES
ALONG THE FRONT RANGE OVER AN INCH AND A QUARTER AND DEWPTS IN THE
UPR 50S-MID 60S WILL SUPPORT HEAVY RAINFALL WHICH COULD RESULT IN
LOCALIZED FLOODING. COOLING ALOFT WITH PASSING TROUGH NEXT SEVERAL
HOURS WILL ALSO SUPPORT HAIL FORMATION. MOST OF THIS HAIL WILL BE
SMALL/GENERALLY LESS THAN 3/4 INCH IN DIAMETER. HOWEVER CAN/T RULE
OUT AN ISOLATED STORM CAPABLE OF 1 INCH STONES.  AGAIN MAIN THREAT
WILL BE HEAVY RAIN...LOCALIZED FLOODING AND STRONG STRAIGHT LINE
WINDS. RAINFALL RATES OF 0.75 TO 1.50 INCH IN UNDER AN HOUR NOT OUT
OF THE QUESTION. WILL SEE THIS STORM FRONT MOVING  INTO HIGHER
CAPES...BETTER SHEAR AND DEEPER MOISTURE FARTHER OUT ON THE PLAINS.
BEST CAPE AND SHEAR AT THIS HOUR EAST OF A LINE EXTENDING NEWRD FM
ELBERT COLORADO TO SYDNEY NEBRASKA. FCST SOUNDINGS SHOW 0-3KM SHEAR
INCREASING WITHIN THIS REGION NEXT SEVERAL HOURS WITH THE 700 MB
TROUGH APPROACHING. CAPES UP AROUND 2800 J/KG AND HELICITY OVER 200
M2/S2 UP NEAR THE NERN CORNER OF THE STATE EARLY THIS EVENING. IN
ADDITION TO PRODUCING HEAVY RAINFALL BELIEVE SOME STORMS WITHIN THIS
REGION WILL PRODUCE LARGE DAMAGING HAIL...STRONG TO SEVERE STRAIGHT
LINE WINDS...AND POSSIBLY A FEW TORNADOES. SHOULD SEE NEARLY ALL OF
THESE STORM ACTIVITY ENDING OR MOVING OUT OF THE AREA BETWEEN
04Z-06Z TONIGHT.

.LONG TERM...FOR SATURDAY NIGHT...THE CWA WILL STILL BE IN THE WAKE
OF TROF PASSAGE FROM THE DAY ON SAT WITH STILL A SUBSIDENT AIRMASS
IN PLACE...ESPECIALLY OVER THE FAR NERN PLAINS. THE BEST CHANCES FOR
AN ISOLATED STORM APPEARS WILL BE MAINLY CONFINED TO THE EAST SLOPES
AND HIGHER TERRAIN AREAS. THE RIDGE ALOFT WILL BE BUILDING ACROSS
THE REGION ON SUNDAY. WITH THE RIDGE THOUGH...MSTR SNEAKS BACK INTO
THE AREA...ESPECIALLY SOUTHERN SECTIONS WITH A BIT BETTER CHANCE FOR
STORMS ON A RETURN SERLY LOW LVL FLOW.

A GENERALLY DRY NW FLOW PATTERN WILL BE OVER THE REGION MON AND TUE
BUT STILL CANT RULE OUT AN ISOLATED AFTN/EVENING STORM EACH DAY. A
BIT OF A WARMING TREND AS WELL WITH TEMPS GETTING CLOSE TO 90
DEGREES EACH DAY. THE RIDGE BREAKS DOWN BY THE MIDDLE OF THE WEEK
WITH THE PASSAGE OF A FEW WEAK FRONTS AND SOME RETURN OF MOISTURE.
WILL TREND LOWER TEMPS AND HIGHER POPS FOR LATER IN THE WEEK.

&&

.AVIATION...LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
I-25 URBAN CORRIDOR INCLUDING THE DENVER METRO AREA BETWEEN NOW AND
23Z THIS AFTERNOON. HAIL...HEAVY RAIN...AND STRONG POSSIBLY SEVERE
THUNDERSTORM WINDS CAN BE EXPECTED. VISIBILITIES LESS THAN 2 MILES
AND CIGS BELOW 2000 FT AGL ARE POSSIBLE WITH THESE STORMS. AFTER
01Z/SATURDAY SHOULD SEE IMPROVING CONDITIONS WITH PASSAGE OF A LOW
PRESSURE TROUGH. BY MIDNIGHT...VFR CIGS AND VSBYS WILL PREVAIL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...SEVERE T-STORM WATCH FOR NEARLY
ALL OF NORTHEAST AND EAST CENTRAL COLORADO UNTIL 03Z THIS EVENING.

BAKER/ENTREKIN
Hazardous weather outlook, Jun 26, 1:15 PM MDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DENVER CO
115 PM MDT FRI JUN 26 2009

COZ030>051-271200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
115 PM MDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

...HEAVY RAIN POSSIBLE AGAIN WITH THUNDERSTORMS THIS AFTERNOON AND
EVENING...

.DAY ONE...TODAY AND TONIGHT

A WIDE SWATH OF SHOWERS AND THUNDERSTORMS CROSSING THE COLORADO HIGH
COUNTRY...SOME OF WHICH WERE PRODUCING HEAVY RAIN AND SMALL HAIL...
WILL MOVE EAST ACROSS THE EASTERN PLAINS OF COLORADO DURING THE
AFTERNOON AND EVENING HOURS. ATMOSPHERIC MOISTURE REMAINS QUITE
ABUNDANT AS EVIDENT BY DEWPOINT TEMPERATURES IN THE 50S IN THE HIGH
COUNTRY AND UPPER 50S TO MID 60S ON THE PLAINS.

WINDS ALOFT WERE SOMEWHAT STRONGER TODAY IN ADVANCE OF THE LOW
PRESSURE TROUGH MOVING ACROSS COLORADO TODAY...WHICH WILL HELP TO
MOVE STORMS FASTER TODAY. HOWEVER HIGH COUNTRY STORMS WILL BE
CAPABLE OF LOCALLY HEAVY RAINFALL AND SMALL HAIL...WITH MINOR
FLOODING A POSSIBILITY ON CREEKS AND SMALL STREAMS. AS THIS LINE OF
STORMS MOVES OUT ONTO THE PLAINS SOME STRENGTHENING IS LIKELY.
STORMS MOVING OFF THE FOOTHILLS AND ACROSS THE I-25 URBAN CORRIDOR
AROUND MID-AFTERNOON WILL BE CAPABLE OF HEAVY RAIN...SMALL HAIL AND
GUSTY WINDS. FARTHER OUT ACROSS THE PLAINS WHERE GREATER MOISTURE...
INSTABILITY AND SHEAR EXIST...IN ADDITION TO PRODUCING HEAVY
RAINFALL...A FEW STORMS MAY PRODUCE LARGE DAMAGING HAIL AND POSSIBLY
A BRIEF TORNADO.

THUNDERSTORM RAINFALL RATES OF 3/4 TO 1 1/2 INCHES PER HOUR ARE
PROBABLE...WITH RATES LOCALLY UP TO 2 1/2 INCHES PER HOUR POSSIBLE
WITH THE HEAVIER STORMS ON THE PLAINS. THEREFORE MINOR FLOODING OF
STREETS...CREEKS AND LOW LYING AREAS WILL BE POSSIBLE...PARTICULARLY
IN THOSE URBAN AREAS THAT EXPERIENCED HEAVY RAINFALL AND MINOR
FLOODING YESTERDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL ONLY BE A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS SATURDAY THROUGH TUESDAY AS HIGH PRESSURE BUILDS OVER
THE AREA. THERE WILL BE AN INCREASE IN STORM COVERAGE ALONG WITH
SLIGHTLY COOLER TEMPERATURES FOR WEDNESDAY AND THURSDAY AS THE RIDGE
WEAKENS AND MOISTURE INCREASES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ALTHOUGH
SPOTTERS ARE URGED TO RELAY REPORTS OF HEAVY RAIN AND ANY FLOODING
TO THE NATIONAL WEATHER SERVICE IN BOULDER.

BAKER/ENTREKIN

In the hours before

Local storm report, Jun 26, 2:24 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     NON-TSTM WND GST 4 N BUCKEYE             40.88N 105.10W
06/26/2009  M78.00 MPH       LARIMER            CO   TRAINED SPOTTER

            SUSTAINED WIND SPEED OF 68 MPH

&&

JK
Local storm report, Jun 26, 2:29 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
229 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     NON-TSTM WND GST 4 N BUCKEYE             40.88N 105.10W
06/26/2009  M78.00 MPH       LARIMER            CO   TRAINED SPOTTER

            SUSTAINED WIND SPEED OF 68 MPH

0211 PM     TSTM WND GST     7 WNW BERTHOUD          40.35N 105.21W
06/26/2009  M68.00 MPH       LARIMER            CO   TRAINED SPOTTER

&&

JK
Special weather statement, Jun 26, 2:38 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
238 PM MDT FRI JUN 26 2009

COZ041-045-046-262115-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
238 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHWESTERN ELBERT COUNTY
  EXTREME SOUTHEASTERN DOUGLAS COUNTY
  EASTERN ARAPAHOE COUNTY
  EASTERN ADAMS COUNTY

AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF LEADER TO 3 MILES SOUTH OF
ELBERT...OR ALONG A LINE EXTENDING FROM 34 MILES SOUTHWEST OF FORT
MORGAN TO 26 MILES NORTHEAST OF COLORADO SPRINGS.  THE LINE OF
THUNDERSTORMS WAS NEARLY STATIONARY.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO STRASBURG...
LEADER...KIOWA...ELBERT...DEER TRAIL AND BYERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

&&

LAT...LON 3995 10384 3955 10387 3918 10423 3920 10468
      3954 10440 3996 10425
TIME...MOT...LOC 2037Z 269DEG 24KT 3984 10409 3955 10427
          3918 10454

DANKERS
Local storm report, Jun 26, 2:54 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
254 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     2 WSW ARVADA            39.82N 105.14W
06/26/2009  E65.00 MPH       JEFFERSON          CO   TRAINED SPOTTER

0222 PM     NON-TSTM WND GST 4 N BUCKEYE             40.88N 105.10W
06/26/2009  M78.00 MPH       LARIMER            CO   TRAINED SPOTTER

            SUSTAINED WIND SPEED OF 68 MPH

0211 PM     TSTM WND GST     7 WNW BERTHOUD          40.35N 105.21W
06/26/2009  M68.00 MPH       LARIMER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 26, 3:23 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/26/2009  M68.00 MPH       DENVER             CO   TRAINED SPOTTER

0253 PM     TSTM WND GST     2 WSW ARVADA            39.82N 105.14W
06/26/2009  E65.00 MPH       JEFFERSON          CO   TRAINED SPOTTER

0222 PM     NON-TSTM WND GST 4 N BUCKEYE             40.88N 105.10W
06/26/2009  M78.00 MPH       LARIMER            CO   TRAINED SPOTTER

            SUSTAINED WIND SPEED OF 68 MPH

0211 PM     TSTM WND GST     7 WNW BERTHOUD          40.35N 105.21W
06/26/2009  M68.00 MPH       LARIMER            CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:15 PM MDTAreal Flood AdvisoryBOULarimer, Weld90 min
Jun 25, 6:36 PM MDTAreal Flood AdvisoryBOUWashington84 min
Jun 25, 8:09 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick35 min
Jun 26, 1:50 PM MDTSevere Thunderstorm WarningBOULarimer25 min
Jun 26, 2:30 PM MDTTornado WarningBOULogan, Sedgwick45 min
Jun 26, 2:38 PM MDTSpecial Weather StatementBOUArapahoe, Elbert37 min
Jun 26, 2:46 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Jefferson, Weld28 min
Jun 26, 2:57 PM MDTTornado WarningBOUAdams, Arapahoe, Denver22 min
Jun 26, 2:58 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more47 min
Jun 26, 3:00 PM MDTTornado WarningBOUSedgwick45 min
Jun 26, 3:18 PM MDTTornado WarningBOUAdams, Morgan31 min
Jun 26, 3:26 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan, Weld34 min
Jun 26, 3:43 PM MDTTornado WarningBOUSedgwick47 min
Jun 26, 4:19 PM MDTAreal Flood AdvisoryBOUGrand, Summit72 hr
Jun 26, 4:37 PM MDTSevere Thunderstorm WarningBOUWashington53 min
Jun 26, 5:07 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick53 min
Jun 26, 5:56 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.